# SDR DXTA2025032402786

- Difficulty date: March 22, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N240QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6146
- Aircraft time: 4,028 hours, 2,258 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN PASSENGER DOOR WILL FALL FREELY WITH NO RESISTANCE.  WILL DRAG YOU OUT WITH IT FROM THE INSIDE, OR SQUASH YOU LIKE A BUG FROM THE OUTSIDE. CORRECTIVE ACTION; CLOSED PASSENGER DOOR AND MEASURED DISTANCE BETWEEN THE CENTERS OF BOLTS AT THE TOP AND BOTTOM OF GAS SPRING. NO ADJUSTMENTS NEEDED. OPENED AND CLOSED PASSENGER DOOR FROM INSIDE AND OUTSIDE VERIFYING NORMAL RESISTANCE. PASSENGER DOOR OKAY FOR SERVICE AT THIS TIME.REF CL-650AMM 52-11-31 AND 52-11-00.
